# SDR CALA2013092791506

- Difficulty date: September 26, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 40,124 hours, 17,261 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Condition: Frayed
- Location: Fwd Flt Attendan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT SHOULDER HARNESS FRAYED.  REPLACED RESTRAINT IAW MM.
